Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 31, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 14, 2016, 4:51 AM EDT. It took effect at Jul 14, 2016, 10:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2016, 4:51 AM EDT (08:51 UTC)
- In effect from
- Jul 14, 2016, 10:00 AM EDT
- Expired
- Jul 14, 2016, 9:18 PM EDT
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
007 WHUS71 KCLE 140851 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 451 AM EDT THU JUL 14 2016 LEZ147>149-141700- /O.NEW.KCLE.SC.Y.0031.160714T1400Z-160715T0200Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 451 AM EDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS EVENING FROM WILLOWICK TO RIPLEY NEW YORK. * WINDS...SOUTHWEST 10 TO 20 KNOTS BECOMING WEST. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
3 follow-up statements
409 WHUS71 KCLE 141351 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 951 AM EDT THU JUL 14 2016 LEZ147>149-142200- /O.CON.KCLE.SC.Y.0031.160714T1400Z-160715T0200Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 951 AM EDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT DIMINISHING TOWARD EVENING. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
848 WHUS71 KCLE 142025 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 425 PM EDT THU JUL 14 2016 LEZ147>149-150200- /O.CON.KCLE.SC.Y.0031.000000T0000Z-160715T0200Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 425 PM EDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KT DIMINISHING TOWARD EVENING. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
160 WHUS71 KCLE 150118 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 918 PM EDT THU JUL 14 2016 LEZ147>149-150230- /O.CAN.KCLE.SC.Y.0031.000000T0000Z-160715T0200Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 918 PM EDT THU JUL 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES HAVE SUBSIDED TO 2 TO 4 FEET...HOWEVER A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AGAIN ON FRIDAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 14, 4:44 AM EDT, 7 minutes earlier.
Area forecast discussion, Jul 14, 4:44 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
444 AM EDT THU JUL 14 2016
.SYNOPSIS...
A cold front will move southeast toward the area today. A trough
of low pressure will move southeast across the area Friday. High
pressure will then build east across the area over the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Upper level positive vorticity maximum will continue to push east
across the area this morning. This upper level feature will cause
a few showers and thunderstorms across the forecast area during
the morning hours. Then, as the cold front approaches from the
northwest, expecting more showers and thunderstorms to develop
with the best chance occurring over the southeast half of the
forecast area. Actually, Storm Prediction Center has the area of
marginal severe threat just about where I thought best chance of
precipitation will occur. Thinking is that main threat will be
the strong gusty winds. Otherwise, areas west of the area
mentioned above will have at least a chance of showers and
thunderstorms today.
The showers and thunderstorms that moved through overnight cooled
things off a bit and dropped dewpoint temperatures into the 60s
across the area. Just ahead of the front upstream dew points are
back into the 70s. So, expecting a minor climb in the dewpoint
department this morning. Air temperatures will not be quite as
warm as they were the last couple days due to the rainfall,
cloudiness, and the passage of the cold front today. Looking at
highs still in the upper 80s for the day.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
After cold frontal passage later today, cool air advection will
take place. A weak trough of low pressure will slide southeast
across the area Friday and this feature could wind up being the
focusing mechanism for the development of some scattered afternoon
showers and thunderstorms with day time heating. Threat for
precipitation wanes fairly quickly with sunset.
The trough that will move south of the area today will stall over
the Ohio valley region where eventually a warm front will develop.
A weak storm system will move northeast along the front and bring
a surge of moisture to southern Ohio. This moisture could skirt
the southeast tier of counties Saturday. Otherwise, just fair
weather expected across the rest of the area.
High pressure quickly builds southeast toward the forecast area by
Saturday night and brings a return back to fair weather for the
rest of the weekend.
Temperatures will return back to more comfortable levels after
today with highs in the lower to middle 80s and lows in the 60s.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
A broad and shallow trough aloft is expected early next week before
the ridge builds east again the second half of the week. The next
short wave is progged on Monday. The models look a bit overdone with
convective feedback and do not want to go overboard on the precip
but there is certainly a decent chance of showers and thunderstorms.
A second short wave should move east of the area on Tuesday and will
leave a small chance of showers/storms in the forecast Monday night
into Tuesday. High pressure should build south across the area by
Wednesday.
Temperatures will try to warm up on Monday but not sure about the
amount of clouds and showers so will remain a bit conservative with
forecast highs generally in the mid 80s. Highs near normal for
Tuesday and Wednesday.
&&
.AVIATION /06Z Thursday THROUGH Monday/...
The thunderstorms were east of the forecast area although a
scattering of showers will linger through the early morning hours.
mvfr and perhaps local ifr ceilings will develop during the early
morning hours. The ceilings will lift during the day to vfr.
Southwest winds will become gusty today. Thunderstorms may
redevelop inland from Lake Erie this afternoon ahead of a cold
front but not a lot of confidence on the coverage of the storms
and forecast "vicinity" for the time being. The front will be
south of the area this evening followed by clearing.
Outlook...Non-VFR possible on Friday, mainly across ne OH/nw PA.
Non-VFR possible on Monday.
&&
.MARINE...
The flow will be southwesterly on Lake Erie for much of today with
a weak cold front crossing the lake this afternoon. The western basin
has had brisk winds overnight and will be choppy early this morning
but should settle down today. The east lakeshore east of Cleveland
will likely catch enough of the southwest wind and increasing waves
to reach small craft advisory criteria by late morning or afternoon.
The wind and waves are expected to diminish some tonight but a
secondary cold front and more of a westerly wind on Friday will
likely result in small craft advisory conditions again on the east
half of the lake.
Winds will veer more northerly by Saturday but high pressure should
settle in and light winds are expected this weekend. The next cold
front will approach on Monday and the southwest flow and wind and
waves will begin to pick up again as well as a risk of storms.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 10 AM EDT this morning through
this evening for OHZ012-089.
PA...Beach Hazards Statement from 10 AM EDT this morning through
this evening for PAZ001.
MARINE...Small Craft Advisory from 10 AM this morning to 10 PM EDT this
evening for LEZ147>149.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...Kosarik
AVIATION...Kosarik
MARINE...KosarikHazardous weather outlook, Jul 14, 4:48 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 448 AM EDT THU JUL 14 2016 LEZ142>147-162>167-OHZ003-006>011-013-017>020-027>030-036-037-047- 150900- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-LUCAS- WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-GEAUGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 448 AM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012-150900- LAKE- 448 AM EDT THU JUL 14 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-148-149-168-169-OHZ014-021>023-031>033-038-PAZ002-003-150900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ASHTABULA INLAND- SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-SOUTHERN ERIE- CRAWFORD- 448 AM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ089-PAZ001-150900- ASHTABULA LAKESHORE-NORTHERN ERIE- 448 AM EDT THU JUL 14 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
In the hours before
Local storm report, Jul 14, 12:27 AM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1227 AM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG N TIFFIN 41.12N 83.18W
07/13/2016 SENECA OH EMERGENCY MNGR
BARN DOWN ON COUNTY ROAD 48 NORTH OF TIFFIN. ALSO SOME
TREES DOWN IN NORTHERN SENECA COUNTY BETWEEN BETTSVILLE
AND OLD FORT.
0840 PM TSTM WND DMG 2 NE LEXINGTON 40.70N 82.56W
07/13/2016 RICHLAND OH AMATEUR RADIO
TREE FELL ON A CAR ON STATE ROUTE 42.
0900 PM TSTM WND DMG 1 WNW OLIVESBURG 40.89N 82.44W
07/13/2016 RICHLAND OH EMERGENCY MNGR
*** 1 INJ *** TREE FELL ON A MAN ON ROUTE 603 IN BUTLER
TOWNSHIP. TREES DOWN ACROSS RICHLAND COUNTY.
0915 PM TSTM WND DMG PERRYSVILLE 40.66N 82.31W
07/13/2016 ASHLAND OH 911 CALL CENTER
SCATTERED TREES DOWN IN ASHLAND COUNTY
1100 PM TSTM WND DMG NORTH BLOOMFIELD 41.44N 80.89W
07/13/2016 TRUMBULL OH 911 CALL CENTER
TREES DOWN ALL OVER TRUMBULL COUNTY. STARTED AT ABOUT
9PM.
1105 PM TSTM WND DMG ORWELL 41.54N 80.86W
07/13/2016 ASHTABULA OH 911 CALL CENTER
TREES DOWN IN THE SOUTHERN PART OF THE COUNTY.
&&
SEFCOVICLocal storm report, Jul 14, 12:40 AM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1240 AM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND GST 4 NW COCHRANTON 41.57N 80.10W
07/14/2016 M60.00 MPH CRAWFORD PA PUBLIC
A MEMBER OF THE PUBLIC BETWEEN MEADVILLE AND COCHRANTON
MEASURED A 60 MPH WIND GUST FROM HIS ANEMOMETER...REPORT
RELAYED THROUGH BROADCAST MEDIA.
1215 AM TSTM WND DMG ERIE 42.13N 80.09W
07/14/2016 ERIE PA 911 CALL CENTER
TREES DOWN IN THE CITY OF ERIE. ONE TREE WAS ON A HOUSE
AND ONE TREE WAS ON A CAR.
&&
SEFCOVICLocal storm report, Jul 14, 2:26 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
226 AM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG N TIFFIN 41.12N 83.18W
07/13/2016 SENECA OH EMERGENCY MNGR
BARN DOWN ON COUNTY ROAD 48 NORTH OF TIFFIN. ALSO SOME
TREES DOWN IN NORTHERN SENECA COUNTY BETWEEN BETTSVILLE
AND OLD FORT.
0840 PM TSTM WND DMG 2 NE LEXINGTON 40.70N 82.56W
07/13/2016 RICHLAND OH AMATEUR RADIO
TREE FELL ON A CAR ON STATE ROUTE 42.
0900 PM TSTM WND DMG 1 WNW OLIVESBURG 40.89N 82.44W
07/13/2016 RICHLAND OH EMERGENCY MNGR
*** 1 INJ *** TREE FELL ON A MAN ON ROUTE 603 IN BUTLER
TOWNSHIP. TREES DOWN ACROSS RICHLAND COUNTY.
0900 PM TSTM WND GST NEW LONDON 41.08N 82.41W
07/13/2016 E60.00 MPH HURON OH TRAINED SPOTTER
SPOTTER REPORTED A 60 MPH WIND GUST.
0905 PM TSTM WND DMG WAKEMAN 41.26N 82.40W
07/13/2016 HURON OH AMATEUR RADIO
TREE DOWN NEAR INTERSECTION OF ROUTES 20 AND 303. POWER
LINES DOWN EAST OF TOWN.
0915 PM TSTM WND DMG PERRYSVILLE 40.66N 82.31W
07/13/2016 ASHLAND OH 911 CALL CENTER
SCATTERED TREES DOWN IN ASHLAND COUNTY
0920 PM TSTM WND DMG VERMILION 41.41N 82.32W
07/13/2016 LORAIN OH AMATEUR RADIO
TREES DOWN ON EDGEWATER ROAD AND ANOTHER TREE DOWN AND
BLOCKING ROUTE 6.
1033 PM TSTM WND DMG BAINBRIDGE 41.39N 81.34W
07/13/2016 GEAUGA OH 911 CALL CENTER
SEVERAL REPORTS OF TREE AND OTHER RELATED WIND DAMAGE
FROM BAINBRIDGE 911.
1100 PM TSTM WND DMG NORTH BLOOMFIELD 41.44N 80.89W
07/13/2016 TRUMBULL OH 911 CALL CENTER
TREES DOWN ALL OVER TRUMBULL COUNTY. STARTED AT ABOUT
9PM.
1105 PM TSTM WND DMG ORWELL 41.54N 80.86W
07/13/2016 ASHTABULA OH 911 CALL CENTER
TREES DOWN IN THE SOUTHERN PART OF THE COUNTY.
1115 PM TSTM WND DMG CANFIELD 41.03N 80.77W
07/13/2016 MAHONING OH 911 CALL CENTER
SEVERAL TREES DOWN IN THE CANFIELD AREA. SOME TREES ARE
BLOCKING SECONDARY ROADS.
1200 AM TSTM WND GST 4 NW COCHRANTON 41.57N 80.10W
07/14/2016 M60.00 MPH CRAWFORD PA PUBLIC
A MEMBER OF THE PUBLIC BETWEEN MEADVILLE AND COCHRANTON
MEASURED A 60 MPH WIND GUST FROM HIS ANEMOMETER...REPORT
RELAYED THROUGH BROADCAST MEDIA.
1215 AM TSTM WND DMG ERIE 42.13N 80.09W
07/14/2016 ERIE PA 911 CALL CENTER
TREES DOWN IN THE CITY OF ERIE. ONE TREE WAS ON A HOUSE
AND ONE TREE WAS ON A CAR.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:35 PM EDT | Special Weather Statement | CLE | Crawford, Erie, Huron, Knox, Marion, Morrow and 3 more | 25 min |
| Jul 13, 8:41 PM EDT | Special Marine Warning | CLE | 94 min | |
| Jul 13, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 49 min |
| Jul 13, 8:57 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 37 min |
| Jul 13, 9:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 28 min |
| Jul 13, 9:13 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 47 min |
| Jul 13, 9:20 PM EDT | Special Weather Statement | CLE | Medina | 25 min |
| Jul 13, 9:57 PM EDT | Special Marine Warning | CLE | 93 min | |
| Jul 13, 9:58 PM EDT | Special Marine Warning | CLE | 32 min | |
| Jul 13, 10:04 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Lake, Portage, Stark, Summit | 26 min |
| Jul 13, 10:16 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Portage, Summit | 59 min |
| Jul 13, 10:18 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 13, 10:33 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 31 min |
| Jul 13, 10:45 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Mahoning, Trumbull | 60 min |
| Jul 13, 11:22 PM EDT | Special Marine Warning | CLE | 83 min | |
| Jul 13, 11:46 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 24 min |
| Jul 14, 4:55 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Lake | 16 hr |
| Jul 13, 11:13 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 77 min |
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.